# SDR DALA2023071805804

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 BROKEN INTERNAL SPRING ON SWITCH DOOR 1L ESCAPE SLIDE. CORRECTIVE ACTION: REPLACED ESCAPE SLIDE DOOR 1L. (2870001)
